# SDR AALA2018042509001

- Difficulty date: April 21, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 57,284 hours, 21,463 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Condition: Cracked
- Location: Slide Bottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR SLIDE PRESSURE LENS CRACKED.  REPLACED THE LENS ON THE BOTTLE IAW AMM 25-00-00.
